Alert archive / Arizona / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 99, NWS Las Vegas, NV

July 10, 2011Mohave County, Arizona

NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 10, 2011, 1:07 PM MST for Mohave County, Arizona. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2011, 1:07 PM MST (20:07 UTC)
Expired
Jul 10, 2011, 1:47 PM MST
In force
40 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 107 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2011-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2011-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

732 
WUUS55 KVEF 102007
SVRVEF
AZC015-102100-
/O.NEW.KVEF.SV.W.0099.110710T2007Z-110710T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
107 PM MST SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 200 PM MST.

* AT 1257 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
  VALENTINE...OR 18 MILES NORTHEAST OF KINGMAN...AND MOVING NORTH AT
  10 MPH.

* LOCATIONS IMPACTED INCLUDE...VALENTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3563 11381 3559 11352 3527 11366 3529 11388
TIME...MOT...LOC 2006Z 188DEG 10KT 3537 11376

$$

PIERCE
2 follow-up statements
169 
WWUS55 KVEF 102030
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
130 PM MST SUN JUL 10 2011

AZC015-102100-
/O.CON.KVEF.SV.W.0099.000000T0000Z-110710T2100Z/
MOHAVE AZ-
130 PM MST SUN JUL 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MST
FOR CENTRAL MOHAVE COUNTY...

AT 120 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
VALENTINE...OR 19 MILES NORTHEAST OF KINGMAN...MOVING NORTHEAST AT 10
MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE OR TWITTER #NWSVEGAS.

&&

LAT...LON 3563 11381 3559 11352 3527 11366 3529 11388
TIME...MOT...LOC 2030Z 215DEG 10KT 3534 11372

$$

PIERCE
425 
WWUS55 KVEF 102047
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
147 PM MST SUN JUL 10 2011

AZC015-102055-
/O.CAN.KVEF.SV.W.0099.000000T0000Z-110710T2100Z/
MOHAVE AZ-
147 PM MST SUN JUL 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MOHAVE COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM NEAR HACKBERRY HAS WEAKENED. THE STORM NO 
LONGER IS CAPABLE OF PRODUCING WINDS IN EXCESS OF 60 MPH.


LAT...LON 3563 11381 3559 11352 3527 11366 3529 11388
TIME...MOT...LOC 2045Z 215DEG 10KT 3537 11369

$$

PIERCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 9:40 AM MST, 3 hours 27 minutes earlier.

Area forecast discussion, Jul 10, 9:40 AM MST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
940 AM PDT SUN JUL 10 2011

.SYNOPSIS...MONSOON MOISTURE WILL REMAIN IN PLACE THROUGH MONDAY
OVER MOHAVE COUNTY AND PORTIONS OF CLARK...LINCOLN...AND SAN
BERNARDINO COUNTIES. THIS WILL ALLOW FOR A CONTINUATION OF AFTERNOON
SHOWERS AND THUNDERSTORMS. AN AREA OF LOW PRESSURE DROPPING SOUTH
OUT OF WESTERN CANADA WILL ALLOW FOR A SOUTHWEST FLOW OVER THE
REGION TO FINALLY PUSH THE MOISTURE EAST BY MID WEEK WITH
THUNDERSTORM CHANCES COMING TO AN END.
&&

.UPDATE...SHOWERS AND ISOLATED THUNDERSTORMS OVER NORTHERN MOHAVE
AND EASTERN LINCOLN COUNTY HAVE DECREASED AND EXPECT A CONTINUING
TREND OVER THE MORNING. HOWEVER NEXT BAND OF CLOUDS MOVING INTO
SOUTHERN MOHAVE COUNTY WILL LIKELY BE THE FIRST AREA TO START
CONVECTION LATE THIS MORNING INTO THE AFTERNOON WHICH WILL THEN
SPREAD WEST AND NORTH INTO EXTREME EASTERN SAN BERNARDINO/CLARK AND
LINCOLN COUNTIES ONCE AGAIN. REMAINDER OF THE CWA SHOULD BE UNDER
DRIER/STABLE SOUTHWEST FLOW FROM DEVELOPING TROUGH OVER THE WEST
COAST. OVERALL CURRENT SHORT TERM FORECAST IS ON TRACK AND DO NOT
PLAN ANY UPDATES THIS MORNING.
&&

.PREV DISCUSSION...
230 AM PDT SUN JUL 10 2011

.SHORT TERM...A FEW SHOWERS AND THUNDERSTORMS HAVE CONTINUED TO
DEVELOP AND MOVE NORTHEAST EARLY THIS MORNING OVER NORTHERN MOHAVE
AND NORTHEAST CLARK COUNTIES. THUNDERSTORMS HAVE ALSO BEEN
DEVELOPING OVER WESTERN YAVAPAI COUNTY AND ALTHOUGH HAVE BEEN MOVING
NORTHEAST...THEY HAVE BEEN DEVELOPING A BIT FURTHER WEST. DID
INCREASE POPS JUST A BIT OVER MOHAVE COUNTY THROUGH THE 18Z PERIOD.
WATER VAPOR IMAGERY IS SHOWING A LOT OF LOW AND MID LEVEL MOISTURE
TRACKING WEST AS PART OF A DECAYING THUNDERSTORM COMPLEX OVER
SOUTHERN ARIZONA. THIS WILL ADD MOISTURE TO THE EASTERN AREAS OF THE
CWA AND ALLOW FOR A CONTINUATION OF AFTERNOON THUNDERSTORMS TO
DEVELOP ONCE AGAIN. MAIN CONCENTRATION IS EXPECTED TO BE OVER MOHAVE
COUNTY AND EVEN THROUGH THE BOUNDARY OF DRIER AIR IS TRYING TO PUSH
EAST...IT LOOKS LIKE ENOUGH MOISTURE WILL TRACK WEST BRINGING
THUNDERSTORMS TO CLARK...LINCOLN...AND EASTERN SAN BERNARDINO
COUNTIES. AGREE WITH THE PREVIOUS SHIFT BY PUSHING THE THUNDERSTORM
DEVELOPMENT BOUNDARY BACK TOWARD THE WEST AND HAVE EVEN BUMPED UP
POPS A LITTLE MORE. FLASH FLOODING WILL BE THE MAIN CONCERN FOR
MOHAVE COUNTY...BUT A FEW SEVERE STORMS ARE LIKELY TO DEVELOP ONCE
AGAIN AS THE DRY AIR TRIES TO PUSH IN. NOT SEEING MUCH OF A CHANGE
IN MONDAYS FORECAST AS THE NAM12 IS NOT PUSHING THE DRY AIR AS FAR
EAST AS THE GFS. WITH THE UNCERTAINTY OF MOISTURE BOUNDARIES DUE TO
THUNDERSTORMS OVER ARIZONA AM RELUCTANT TO DECREASE POPS TOO FAST
OVER THE EASTERN CWA. IT DOES LOOK LIKE ENOUGH STABLE AND DRY AIR
WILL PUSH THE MOISTURE FAR ENOUGH EAST ON TUESDAY TO KEEP
THUNDERSTORMS MAINLY CONFINED TO MOHAVE COUNTY. TEMPERATURES ARE
EXPECTED TO REMAIN A COUPLE OF DEGREES BELOW NORMAL THROUGH TUESDAY.

.LONG TERM...OPERATIONAL MODELS AND MOST ENSEMBLE MEMBERS STILL
AGREE ON THE PACIFIC TROUGH NUDGING THE CONTINENTAL RIDGE EAST BY
WEDNESDAY...SETTING UP DRY SOUTHWEST FLOW AND A PERIOD OF DRY
WEATHER FROM WEDNESDAY THROUGH AT LEAST FRIDAY. THE RIDGE FLEXES ITS
MUSCLES AND PUSHES BACK BY THE WEEKEND...WITH MONSOON MOISTURE
LIKELY TO RETURN AT LEAST TO MOHAVE COUNTY AT SOME POINT DURING THE
WEEKEND. MADE LITTLE CHANGE TO THE PREVIOUS FORECAST...DEPICTING
SILENT POPS OVER MOHAVE COUNTY SATURDAY FOLLOWED BY SLIGHT CHANCES
OF THUNDERSTORMS SUNDAY AND MONDAY AFTERNOONS. TEMPERATURES SHOULD
BE A FEW DEGREES BELOW NORMAL WEDNESDAY THROUGH FRIDAY UNDER THE
INFLUENCE OF THE TROUGH...THEN RISE BACK TOWARD NORMAL OVER THE
WEEKEND AS THE RIDGE TRIES TO MAKE A COMEBACK. IF THIS SCENARIO PANS
OUT...DEWPOINTS SHOULD RISE SUBSTANTIALLY OVER THE SOUTHEAST CWA
OVER THE WEEKEND...BUT NOT ENOUGH CONFIDENCE IN THE PATTERN
EVOLUTION /ESPECIALLY THE TIMING/ TO PAINT THIS INTO THE GRIDS YET.
&&

.AVIATION...FOR MCCARRAN...THUNDERSTORMS ARE STILL A POSSIBILITY
NEAR THE TERMINAL TODAY...AND CANNOT BE TOTALLY RULED OUT ON MONDAY.
HIGHER CHANCES WILL BE FOUND EACH AFTERNOON ON THE MOUNTAINS NEAR
THE TERMINAL...AND IN THE MORMON MESA AND PEACH SPRINGS CORRIDORS.
DRIER AIR IS EXPECTED NEAR THE TERMINAL ON TUESDAY...BUT A FEW
STORMS COULD LINGER IN THE EASTERN CORRIDORS. ANY THUNDERSTORMS WILL
PRODUCE STRONG OUTFLOW WINDS WHICH COULD CAUSE SURFACE WIND SHIFTS
MANY MILES FROM THE STORM.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN THIS
AFTERNOON...MAINLY EAST OF A LINE FROM RACHEL TO MOUNT CHARLESTON TO
ESSEX. THUNDERSTORM CHANCES SHOULD BE LIMITED TO AREAS EAST OF A
LINE FROM CALIENTE TO LAKE HAVASU CITY MONDAY AND TUESDAY. ANY
THUNDERSTORMS WILL PRODUCE STRONG OUTFLOW WINDS WHICH COULD CAUSE
SURFACE WIND SHIFTS MANY MILES FROM THE STORM.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE...JENSEN
PREV UPDATE...GORELOW/MORGAN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 10, 4:16 AM MST, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
416 AM PDT SUN JUL 10 2011

AZZ001>003-036-CAZ519>527-NVZ014>022-110230-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
416 AM PDT SUN JUL 10 2011 /416 AM MST SUN JUL 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY OVER
MOHAVE...CLARK...LINCOLN...AND EASTERN SAN BERNARDINO COUNTIES.
THE HIGHEST PROBABILITY OF THUNDERSTORMS IS EXPECTED OVER MOHAVE
COUNTY WITH DIMINISHING CHANCES WEST. FLASH FLOODING IS THE MAIN
CONCERN OVER MOHAVE COUNTY...BUT STRONG GUSTY WINDS ARE ALSO
POSSIBLE. REMEMBER...DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS OR
LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL DIMINISH MONDAY AND TUESDAY AS DRIER
AIR WORKS IN FROM THE WEST. MOHAVE COUNTY WILL CONTINUE TO SEE THE
BETTER CHANCES WITH DECREASING CHANCES FURTHER WEST. THUNDERSTORMS
ARE EXPECTED TO BE OUT OF THE REGION BY WEDNESDAY AS DRIER AIR
WORKS OVER THE ENTIRE AREA. ITS POSSIBLE THAT MONSOON MOISTURE
COULD MAKE A RETURN TO MOHAVE COUNTY LATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 10, 11:03 AM MST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1103 AM PDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HEAVY RAIN       1 S SPRING VALLEY       36.09N 115.24W
07/09/2011  E1.00 INCH       CLARK              NV   PUBLIC

            THE PUBLIC REPORTED AT LEAST A FEW INCHES OF WATER WAS
            COVERING RAINBOW BOULEVARD BETWEEN THE 215 BELTWAY AND
            TROPICANA AVENUE.

0410 PM     HEAVY RAIN       3 SSW SPRING VALLEY     36.06N 115.26W
07/09/2011  M0.55 INCH       CLARK              NV   MESONET

            AN AUTOMATED RAIN GAUGE FROM THE CLARK COUNTY REGIONAL
            FLOOD CONTROL DISTRICT MEASURED A STORM TOTAL OF 0.55
            INCH NEAR BUFFALO AND THE 215 BELTWAY IN NEARLY AN HOUR.

0420 PM     HEAVY RAIN       3 SE DOWNTOWN LAS VEGAS 36.14N 115.12W
07/09/2011  E0.20 INCH       CLARK              NV   NEWSPAPER

            NEWSPAPER REPORT OF POOR DRAINAGE FLOODING WITH A FEW
            INCHES OF WATER NEAR THE INTERSECTION OF SAHARA AND
            EASTERN. THE EVENT TIME IS AN ESTIMATE.

0427 PM     TSTM WND GST     5 ENE DOWNTOWN LAS VEGA 36.20N 115.06W
07/09/2011  M56.00 MPH       CLARK              NV   TRAINED SPOTTER

            A SPOTTER MEASURED A 56 MPH THUNDERSTORM WIND GUST NEAR
            NELLIS AND CAREY WITH A HAND HELD ANEMOMETER.

0430 PM     HEAVY RAIN       THE STRIP               36.12N 115.18W
07/09/2011  E0.30 INCH       CLARK              NV   NEWSPAPER

            A FEW INCHES OF WATER WERE REPORTED FLOWING THROUGH THE
            LOWER LEVEL OF THE IMPERIAL PALACE PARKING GARAGE.

0500 PM     HEAVY RAIN       2 S DOWNTOWN LAS VEGAS  36.14N 115.15W
07/09/2011  E0.40 INCH       CLARK              NV   NEWSPAPER

            HEAVY RAIN LED TO THE COLLAPSE OF A 12 UNIT APARTMENT
            BUILDING ROOF ON SHERWOOD STREET.

0630 PM     FLASH FLOOD      8 NE DOLAN SPRINGS      35.70N 114.18W
07/09/2011                   MOHAVE             AZ   FIRE DEPT/RESCUE

            THE DOLAN SPRINGS FIRE DEPARTMENT REPORTED MUD AND ROCKS
            WASHED ONTO PIERCE FERRY ROAD NEAR DOLAN SPRINGS. FLOWING
            WATER ALSO CROSSED THE ROAD. THE FLOODING ENDED AROUND
            730 PM SATURDAY.

0640 PM     TSTM WND DMG     TEMPLE BAR              36.03N 114.32W
07/09/2011                   MOHAVE             AZ   PARK/FOREST SRVC

            THUNDERSTORM WINDS RESULTED IN DOCKS BREAKING LOOSE AND
            FUEL LINES BEING PULLED APART AT THE TEMPLE BAR MARINA.
            THE MARINA WAS CLOSED SUNDAY AS A RESULT.

&&
THE IS AN UPDATED LIST OF STORM REPORTS FROM SATURDAY AFTERNOON AND
EVENING FROM ACROSS THE AREA.

STACHELSKI
Local storm report, Jul 10, 12:55 PM MST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1255 PM PDT SUN JUL 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     HAIL             3 ESE HENDERSON EXECUTI 35.97N 115.08W
07/10/2011  E0.25 INCH       CLARK              NV   TRAINED SPOTTER

            A SPOTTER REPORTED PEA SIZE HAIL FELL IN ANTHEM.

&&

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 5:30 PM MSTSevere Thunderstorm WarningVEFMohave25 min
Jul 9, 5:41 PM MSTSevere Thunderstorm WarningVEFMohave49 min
Jul 9, 6:23 PM MSTFlash Flood WarningVEFMohave2 hr
Jul 9, 7:34 PM MSTAreal Flood AdvisoryVEFMohave86 min
Jul 10, 1:02 PM MSTSevere Thunderstorm WarningVEFMohave43 min
Jul 10, 2:55 PM MSTSevere Thunderstorm WarningVEFMohave50 min
Jul 10, 3:09 PM MSTSevere Thunderstorm WarningVEFMohave20 min
Jul 10, 3:46 PM MSTSevere Thunderstorm WarningVEFMohave44 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.